|f/up infro-adrenal glands
Oct 12, 2005
I am hiv and I am on a salvage regime-my meds; fusion,kaletra,ziagen,viread,reyataz and 3tc-last vl-2k-tcells-215-also my hemoglobin is 12.4-hemocrit is 37-I am a 46 year old male-I am sooo tired-am I anemic-i read my hemogloblin s/be-14 or higher-I have asked my dr. about epotien to increase my red blood cells-overall I feel horrible-if I don't take the dexadrine I could sleep for days and still be tired-
| Response from Dr. Henry
Usually a hemoglobin at your level would only have a modest effect on your energy levels. Again I assume your hormone levels are OK? Many patients with AIDS on numerous HIV meds feel poorly with fatigue which is a challenge to remedy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Have There Been Any Cases Of Transmission Of Hiv By Skin Contact
- Can I Know If I'm Hiv Positive After 2 Weeks Of Infected?
- Worried About Hiv Can't Sleep Already Have Herpes
- Will Z Pack Take Care Of Bacterial Vaginosis?
- When Does The Hair Loss Stop With Syphilis?
- What Pathogen Causes Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.